Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 10, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 5, 2008, 7:40 PM CST for Marion County, Missouri. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2008, 7:40 PM CST (01:40 UTC)
- Expired
- Feb 6, 2008, 8:44 PM CST
- In force
- 25 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Marion County, MO
The radar
The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North River (MO) at Palmyra (PALM7). The gauge peaked at 15.41 ft at Feb 6, 2008, 12:00 AM CST.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 060140
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
740 PM CST TUE FEB 05 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND ON AVERAGE 0.5 INCHES FORECAST
IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-070140-
/O.NEW.KLSX.FL.W.0010.080206T0140Z-080208T0325Z/
/PALM7.1.ER.080205T2318Z.080206T0600Z.080207T0325Z.NO/
740 PM CST TUE FEB 05 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH RIVER AT PALMYRA.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM TUESDAY THE STAGE WAS 17.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY
AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE
LATE EVENING ON WEDNESDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/06 02/07 02/08 02/09 02/10
NORTH RIVER
PALMYRA 16 17.5 17.7 14.9 11.5 10.9 10.73 follow-up statements
000
WGUS83 KLSX 060633
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1233 AM CST WED FEB 06 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND ON AVERAGE 0.25 INCHES FORECAST
IN THE NEXT 24 HOURS...
CONVECTIVE WEATHER AND STEADY HEAVY RAINS HAVE ENDED OVER THE NORTH
RIVER BASIN. NEVERTHELESS LOCAL RESIDENTS LIVING ALONG AND NEAR THE
BASIN SHOULD BE AWARE OF POSSIBLE FLOODING.
RESIDUAL HEAVY RAINS FROM THE PREVIOUS 12 TO 24 HOURS COULD CAUSE RIVER
LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-070633-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-080208T0448Z/
/PALM7.2.ER.080205T2318Z.080206T1200Z.080207T0448Z.NO/
1233 AM CST WED FEB 06 2008
...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:30 PM TUESDAY THE STAGE WAS 19.3 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY THIS
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/07 02/08 02/09 02/10 02/11
NORTH RIVER
PALMYRA 16 19.3 19.5 14.6 11.1 10.8 10.6000
WGUS83 KLSX 061547
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
947 AM CST WED FEB 06 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
THE NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1.5 TO 1.7 INCHES OF RAIN IN THE
PAST 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-071547-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-080208T0120Z/
/PALM7.2.ER.080205T2318Z.080206T0730Z.080207T0120Z.NO/
947 AM CST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 16.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND SHOULD FALL BELOW FLOOD STAGE
LATER TODAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/07 02/08 02/09 02/10 02/11
NORTH RIVER
PALMYRA 16 16.4 14.2 11.2 10.9 10.7 10.4000
WGUS83 KLSX 070244
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
844 PM CST WED FEB 06 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY ILLINOIS
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY MISSOURI
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINS WITHIN THE
RESPECTIVE BASINS OVER THE PAST COUPLE OF DAYS WITH NO
PRECIPITATION ANTICIPATED IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS CONTINUING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-070314-
/O.CAN.KLSX.FL.W.0013.000000T0000Z-080207T1836Z/
/RIPI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
844 PM CST WED FEB 06 2008
THE FLOOD WARNING IS CANCELLED FOR
THE LA MOINE RIVER AT RIPLEY.
* AT 7:45 PM WEDNESDAY THE STAGE WAS 17.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 18.5 FEET. THE
RIVER WILL FALL TO 15.4 FEET BY FRIDAY.
$$
MOC127-070314-
/O.CAN.KLSX.FL.W.0010.000000T0000Z-080208T0120Z/
/PALM7.2.ER.080205T2318Z.080206T0730Z.080206T1501Z.NO/
844 PM CST WED FEB 06 2008
THE FLOOD WARNING IS CANCELLED FOR
THE NORTH RIVER AT PALMYRA.
* AT 7:30 PM WEDNESDAY THE STAGE WAS 12.5 FEET.
* FELL BELOW FLOOD STAGE AT 9:01 AM WEDNESDAY.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.0 FEET BY FRIDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/07 02/08 02/09 02/10 02/11
LA MOINE RIVER
RIPLEY 22 17.2 17.3 15.4 10.9 9.3 8.8
NORTH RIVER
PALMYRA 16 12.5 11.5 11.0 10.8 10.6 10.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 5, 5:45 PM CST, 1 hour 55 minutes earlier.
Area forecast discussion, Feb 5, 5:45 PM CST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
545 PM CST TUE FEB 5 2008
.DISCUSSION...
ACTIVE WEATHER CONTINUES...WITH WARM FRONT LIFTING TOWARD THE I-44
CORRIDOR IN MISSOURI. THREAT OF SEVERE WEATHER LATE THIS AFTERNOON
AND EVENING ALONG AND SOUTH OF THIS BOUNDARY WHERE SPC HAS SLIGHT TO
MODERATE RISK ACROSS THE CWA. THREAT OF TORRENTIAL RAINFALL AND
FLASH FLOODING STILL VALID AS ATMOSPHERE IS MORE LIKE APRIL THAN
FEBRUARY IN THE WARM SECTOR...CHARACTERIZED BY +10 DEWPOINTS AT
850MB. WITH BOUNDARY REMAINING NEARLY STATIONARY THIS
EVENING...TRAINING OF CONVECTION IS LIKELY ALONG I-44 CORRIDOR IN
MISSOURI AND I-70 IN ILLINOIS...DIRECTLY THROUGH THE ST. LOUIS
METRO AREA. AREA IS SATURATED FROM SNOWMELT AND RAINFALL RECIEVED
OVER LAST 24 HOURS...SO FLASH FLOOD WATCH REMAINS IN EFFECT.
WINTER WEATHER ADVISORY FOR NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS WILL BE LEFT IN TACT AS MINOR GLAZING IS POSSIBLE BEFORE A
TRANSITION TO ALL SNOW OVERNIGHT. MODEL CONSENSUS THIS MORNING WAS TO
SHIFT THE HEAVIEST SNOW AXIS A BIT FURTHER SOUTH...SO ACCUMULATIONS
HAVE BEEN ADJUSTED UP SLIGHTLY ACROSS THE ADVISED AREA. REMNANTS OF
THE DEFORMATION ZONE WILL MOVE ACROSS THE REMAINDER OF THE CWA
DURING THE DAY ON WEDNESDAY WITH TEMPERATURES NEARLY STEADY IN WAKE
OF COLD FRONT AND LOW PRESSURE SYSTEM.
NOTE...IF SOUTHWARD TREND CONTINUES ON 00Z MODEL RUN...WINTER STORM
WARNINGS WILL NEED TO REPLACE THE ADVISORY WITH ANOTHER ROW OR TWO
OF COUNTIES TO THE SOUTH BEING PLACED WITHIN AN ADVISORY. WILL LET
EVENING SHIFT DETERMINE IF ANY CHANGES ARE NEEDED AS LOCATION OF
DEFORMATION ZONE BECOMES MORE APPARENT TO OUR WEST.
SEVERAL CLIPPER TYPE SYSTEMS SLIDE ACROSS THE MIDDLE OF THE COUNTRY
THURSDAY AND FRIDAY...AS THE UPPER TROF DEEPENS AND PULLS EAST.
LIMITED AMOUNT OF MOISTURE AVAILABLE WITH THESE SYSTEMS...SO FOR NOW
HAVE KEPT SILENT 20 PERCENT POPS...UNTIL EXACT TRACK OF THESE
FEATURES CAN BE NAILED DOWN.
BIG CHANGE IN THE EXTENDED...AN ARCTIC COLD FRONT IS PROGGED TO MOVE
ACROSS THE FORECAST AREA ON SATURDAY. THE 12Z GFS...CANADIAN...AND
UKMET ALL AGREE THAT BELOW NORMAL TEMPERATURES ARE IN STORE FOR THE
FORECAST AREA. THEREFORE I SLASHED TEMPERATURES SATURDAY NIGHT
THROUGH SUNDAY NIGHT. TEMPERATURES SHOULD BEGIN TO MODERATE/REBOUND
EARLY NEXT WEEK AS THE ARCTIC HIGH MOVES EAST AND RETURN FLOW ENSUES.
CVKING
&&
.AVIATION...
FOR THE 00Z TAFS...
A COLD FRONT EXTENDED FROM SOUTHERN IL ACROSS SOUTHEAST MO LATE THIS
AFTERNOON. WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS CONTINUED TO
MOVE ACROSS THE REGION AT THIS TIME. WIDESPREAD IFR CONDITIONS ARE
EXPECTED TO CONTINUE TONIGHT. THE RAIN SHOULD BECOME MIXED WITH
SLEET AND SNOW LATER THIS EVENING IN THE KUIN AREA. SLOW IMPROVEMENT
IS FORECAST BY LATE MORNING WEDNESDAY INTO THE MVFR CATEGORY.
TPS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
LINCOLN-MADISON-MONITEAU-MONTGOMERY-OSAGE-PIKE-REYNOLDS-ST.
CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY FOR KNOX-LEWIS-MARION-SHELBY.
IL...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR BOND IL-CALHOUN
IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY FOR ADAMS IL-BROWN IL.
&&
WFO LSXHazardous weather outlook, Feb 5, 3:04 PM CST, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 304 PM CST TUE FEB 5 2008 ILZ095>097-MOZ018-019-026-027-034-035-061200- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- 304 PM CST TUE FEB 5 2008 ...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT RAIN IS EXPECTED TO CHANGE OVER TO FREEZING RAIN THIS EVENING... BEFORE CHANGING TO ALL SNOW. LIGHT ICE ACCUMULATIONS OF ONE TENTH OF AN INCH OR LESS ARE POSSIBLE ON UNTREATED ROADS AND ELEVATED SURFACES. SNOW ACCUMULATION OF 2 TO 6 INCHES IS LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LIGHT SNOW IS EXPECTED TO CONTINUE ON WEDNESDAY MORNING...WITH UP TO AN INCH OF ADDITIONAL ACCUMULATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY WINTER PRECIPITATION TYPE AND AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-098>102-MOZ036-041-042-047>052- 059>065-072-073-061200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-CALHOUN IL-JERSEY IL-MADISON IL- ST. CLAIR IL-MONROE IL-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- 304 PM CST TUE FEB 5 2008 ...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS...WITH HEAVY RAINFALL...WILL CONTINUE THIS EVENING. FLASH FLOODING WILL BE POSSIBLE. IN ADDITION...SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN WILL CHANGE TO LIGHT SNOW EARLY WEDNESDAY MORNING BEFORE ENDING...LITTLE OR NO SNOW ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ANY SEVERE WEATHER REPORTS AND RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ079-MOZ074-075-084-085-099-061200- RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 304 PM CST TUE FEB 5 2008 ...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ILLINOIS AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS...SOME SEVERE...ARE EXPECTED THIS EVENING. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE. IN ADDITION...THE HEAVY RAINFALL PRODUCED BY THESE THUNDERSTORMS COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Feb 5, 6:42 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
642 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG SALEM 38.63N 88.95W
02/05/2008 MARION IL LAW ENFORCEMENT
REPORTS OF TREES AND POWER LINES DOWN SOUTH OF SALEM.
ALSO A REPORT OF A TRACTOR-TRAILER BLOWN OVER ON I-57.
TIME APPROXIMATE.
&&
JPKLocal storm report, Feb 5, 6:48 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
648 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG SALEM 38.63N 88.95W
02/05/2008 MARION IL LAW ENFORCEMENT
SOME TREES AND A FEW POWER LINES REPORTED DOWN IN SALEM.
&&
JPKLocal storm report, Feb 5, 6:51 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
651 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG SALEM 38.63N 88.95W
02/05/2008 MARION IL LAW ENFORCEMENT
REPORTS OF TREES AND POWER LINES DOWN SOUTH OF SALEM.
ALSO A REPORT OF TRACTOR-TRAILERS BLOWN OVER ON I-57 AT
MILE MARKER 137. POSSIBLE INJURIES, BUT NOT CONFIRMED
YET. TIME APPROXIMATE.
&&
JPKLocal storm report, Feb 5, 7:23 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 5 W ASHLEY 38.33N 89.28W
02/05/2008 WASHINGTON IL LAW ENFORCEMENT
BARN DOORS BLOWN IN. TIME APPROXIMATE.
&&
JPKLocal storm report, Feb 5, 7:24 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
724 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG HOYLETON 38.45N 89.27W
02/05/2008 WASHINGTON IL LAW ENFORCEMENT
POWER LINES REPORTED DOWN IN THE HOYLETON AREA. TIME
APPROXIMATE.
&&
JPKLocal storm report, Feb 5, 7:25 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
725 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL ANNAPOLIS 37.36N 90.70W
02/05/2008 E0.25 INCH IRON MO TRAINED SPOTTER
&&
JPKThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:13 PM CST | Flash Flood Warning | LSX | Jefferson, Washington | 5 hr |
| Feb 5, 7:24 PM CST | Flash Flood Warning | LSX | Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois | 6 hr |
| Feb 5, 8:54 PM CST | Flash Flood Warning | LSX | Crawford | 4 hr |
| Feb 6, 3:05 AM CST | River Flood Warning | LSX | Osage | 11 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.